# SDR DALA2022052603680

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 66,621 hours, 8,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Opened
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 UPON BLOCK IN GND SERVICE COULD NOT OPEN DOOR 1L FROM OUTSIDE JETWAY. CORRECTIVE ACTION: PERFORMED DOOR 1L FUNCTIONAL TEST IAW A330 AMM 52-11-00, DOOR CYCLES OPEN/CLOSE FROM FROM BOTH INSIDE AND OUTSIDE OK. (7455855)
